Alert archive / Wyoming / High Wind Warnings in 2022
High Wind Warning 4, NWS Riverton, WY
NWS Riverton, WY issued this high wind warning at Jan 30, 2022, 9:02 PM MST for 5 counties in Wyoming. It took effect at Jan 31, 2022, 2:00 AM MST. It was in force for 15 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 30, 2022, 9:02 PM MST (04:02 UTC)
- In effect from
- Jan 31, 2022, 2:00 AM MST
- Expired
- Jan 31, 2022, 5:00 PM MST
- In force
- 15 hr
- Issued by
- NWS Riverton, WY
Counties Fremont County, WY, Natrona County, WY, Park County, WY, Sublette County, WY, Sweetwater County, WY
The radar
The Riverton/Lander radar (KRIW), 25 km from the middle of the area, began a volume at 04:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 31, 9:23 AM MST | NON-TSTM WND GST 58 | 1 Ssw Lander, WY | ASOS STATION KLND LANDER AIRPORT. |
| Jan 31, 12:50 PM MST | NON-TSTM WND GST 58 | 2 Wnw Dubois, WY | AWOS STATION KDUB DUBOIS AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 4.0 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5263 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
165 WWUS75 KRIW 310402 NPWRIW URGENT - WEATHER MESSAGE National Weather Service Riverton WY 902 PM MST Sun Jan 30 2022 WYZ003-311400- /O.UPG.KRIW.HW.A.0003.220131T0900Z-220201T0000Z/ /O.NEW.KRIW.HW.W.0004.220131T0900Z-220201T0000Z/ Cody Foothills- Including the cities of Clark, Cody, and Meeteetse 902 PM MST Sun Jan 30 2022 ...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 5 PM MST MONDAY... * WHAT...West winds 25 to 35 mph with gusts up to 60 mph expected. Locally higher wind gusts around, and west of Clark. * WHERE...Cody Foothills, especially around Clark, and West of Clark. * WHEN...From 2 AM to 5 PM MST Monday. * IMPACTS...Travel could be hazardous, as sudden strong wind gusts will increase the blowover risk of lightweight and high profile vehicles. This includes highway 120. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if you must drive. In a parking lot, park into the wind to minimize the possibility of your car door hitting another parked vehicle. && $$ WYZ015-311400- /O.UPG.KRIW.HW.A.0003.220131T0900Z-220201T0000Z/ /O.NEW.KRIW.HW.W.0004.220131T0900Z-220201T0000Z/ Wind River Mountains East- 902 PM MST Sun Jan 30 2022 ...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 5 PM MST MONDAY... * WHAT...West winds 30 to 50 mph with gusts up to 80 mph expected. * WHERE...Wind River Mountains East. * WHEN...From 2 AM to 5 PM MST Monday. * IMPACTS...Strong Wind Gusts on Highway 28, around Red Canyon to South Pass, will increase the blowover risk of lightweight and high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if you must drive. In a parking lot, park into the wind to minimize the possibility of your car door hitting another parked vehicle. && $$ WYZ019-311400- /O.UPG.KRIW.HW.A.0003.220131T0900Z-220201T0000Z/ /O.NEW.KRIW.HW.W.0004.220131T0900Z-220201T0000Z/ Green Mountains and Rattlesnake Range- Including the city of Jeffrey City 902 PM MST Sun Jan 30 2022 ...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 5 PM MST MONDAY... * WHAT...Southwest winds 25 to 35 mph with gusts of 60 to 75 mph expected. * WHERE...Green Mountains and Rattlesnake Range. * WHEN...From 2 AM to 5 PM MST Monday. * IMPACTS...Travel could be hazardous, as sudden strong wind gusts will increase the blowover risk of lightweight and high profile vehicles. This includes Highways 220 and 789 where wind gusts of 55 to 60 mph are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if you must drive. In a parking lot, park into the wind to minimize the possibility of your car door hitting another parked vehicle. && $$ WYZ020-311400- /O.UPG.KRIW.HW.A.0003.220131T0900Z-220201T0000Z/ /O.NEW.KRIW.HW.W.0004.220131T0900Z-220201T0000Z/ Natrona County Lower Elevations- Including the city of Casper 902 PM MST Sun Jan 30 2022 ...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 5 PM MST MONDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph expected. Locally higher wind gusts may occur on Outer Drive to Hat Six Road on the south side of Casper. * WHERE...Natrona County Lower Elevations. * WHEN...From 2 AM to 5 PM MST Monday. * IMPACTS...Travel could be hazardous, as sudden strong wind gusts will increase the blowover risk of lightweight and high profile vehicles. This includes Interstate 25, and other highways in Natrona County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution if you must drive. In a parking lot, park into the wind to minimize the possibility of your car door hitting another parked vehicle. && $$ For more information from the National Weather Service visit https://weather.gov/riw
3 follow-up statements
447 WWUS75 KRIW 311348 NPWRIW URGENT - WEATHER MESSAGE National Weather Service Riverton WY 648 AM MST Mon Jan 31 2022 WYZ003-010000- /O.CON.KRIW.HW.W.0004.000000T0000Z-220201T0000Z/ Cody Foothills- Including the cities of Clark, Cody, and Meeteetse 648 AM MST Mon Jan 31 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...West winds 25 to 35 mph with gusts up to 60 mph expected. Locally higher wind gusts around, and west of Clark. * WHERE...Cody Foothills, especially around Clark, and West of Clark. * WHEN...Through 5 PM MST this afternoon. * IMPACTS...Travel could be hazardous, as sudden strong wind gusts will increase the blowover risk of lightweight and high profile vehicles. This includes Highway 120. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists are urged to exercise caution. Lightweight or high profile vehicles will be at risk of blowover. In a parking lot, park into the wind to minimize the possibility of your car door hitting another parked vehicle. && $$ WYZ015-010000- /O.CON.KRIW.HW.W.0004.000000T0000Z-220201T0000Z/ Wind River Mountains East- 648 AM MST Mon Jan 31 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...West winds 30 to 50 mph with gusts up to 80 mph expected. * WHERE...Wind River Mountains East. * WHEN...Through 5 PM MST this afternoon. * IMPACTS...Strong Wind Gusts on Highway 28, around Red Canyon to South Pass, will increase the blowover risk of lightweight and high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists are urged to exercise caution. Lightweight or high profile vehicles will be at risk of blowover. In a parking lot, park into the wind to minimize the possibility of your car door hitting another parked vehicle. && $$ WYZ019-010000- /O.CON.KRIW.HW.W.0004.000000T0000Z-220201T0000Z/ Green Mountains and Rattlesnake Range- Including the city of Jeffrey City 648 AM MST Mon Jan 31 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...Southwest winds 25 to 35 mph with gusts of 60 to 75 mph expected. * WHERE...Green Mountains and Rattlesnake Range. * WHEN...Through 5 PM MST this afternoon. * IMPACTS...Travel could be hazardous, as sudden strong wind gusts will increase the blowover risk of lightweight and high profile vehicles. This includes Highways 220 and 789 where wind gusts of 55 to 60 mph are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists are urged to exercise caution. Lightweight or high profile vehicles will be at risk of blowover. In a parking lot, park into the wind to minimize the possibility of your car door hitting another parked vehicle. && $$ WYZ020-010000- /O.CON.KRIW.HW.W.0004.000000T0000Z-220201T0000Z/ Natrona County Lower Elevations- Including the city of Casper 648 AM MST Mon Jan 31 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph expected. Locally higher wind gusts may occur on Outer Drive to Hat Six Road on the south side of Casper. * WHERE...Natrona County Lower Elevations. * WHEN...Through 5 PM MST this afternoon. * IMPACTS...Travel could be hazardous, as sudden strong wind gusts will increase the blowover risk of lightweight and high profile vehicles. This includes Interstate 25, and other highways in Natrona County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists are urged to exercise caution. Lightweight or high profile vehicles will be at risk of blowover. In a parking lot, park into the wind to minimize the possibility of your car door hitting another parked vehicle. && $$ For more information from the National Weather Service visit https://weather.gov/riw
317 WWUS75 KRIW 312020 NPWRIW URGENT - WEATHER MESSAGE National Weather Service Riverton WY 120 PM MST Mon Jan 31 2022 WYZ003-312130- /O.CAN.KRIW.HW.W.0004.000000T0000Z-220201T0000Z/ Cody Foothills- Including the cities of Clark, Cody, and Meeteetse 120 PM MST Mon Jan 31 2022 ...HIGH WIND WARNING IS CANCELLED... The threat for strong wind gusts over 60 mph has ended in these locations. West wind of 20 to 30 mph with gusts around 45 mph will be possible the rest of the day. $$ WYZ015-010000- /O.CON.KRIW.HW.W.0004.000000T0000Z-220201T0000Z/ Wind River Mountains East- 120 PM MST Mon Jan 31 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...West winds 30 to 50 mph with gusts up to 80 mph expected. * WHERE...Wind River Mountains East. * WHEN...Through 5 PM MST this afternoon. * IMPACTS...Strong Wind Gusts on Highway 28, around Red Canyon to South Pass, will increase the blowover risk of lightweight and high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists are urged to exercise caution. Lightweight or high profile vehicles will be at risk of blowover. In a parking lot, park into the wind to minimize the possibility of your car door hitting another parked vehicle. && $$ WYZ019-010000- /O.CON.KRIW.HW.W.0004.000000T0000Z-220201T0000Z/ Green Mountains and Rattlesnake Range- Including the city of Jeffrey City 120 PM MST Mon Jan 31 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...Southwest winds 25 to 35 mph with gusts of 60 to 75 mph expected. * WHERE...Green Mountains and Rattlesnake Range. * WHEN...Through 5 PM MST this afternoon. * IMPACTS...Travel could be hazardous, as sudden strong wind gusts will increase the blowover risk of lightweight and high profile vehicles. This includes Highways 220 and 789 where wind gusts of 55 to 60 mph are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists are urged to exercise caution. Lightweight or high profile vehicles will be at risk of blowover. In a parking lot, park into the wind to minimize the possibility of your car door hitting another parked vehicle. && $$ WYZ020-010000- /O.CON.KRIW.HW.W.0004.000000T0000Z-220201T0000Z/ Natrona County Lower Elevations- Including the city of Casper 120 PM MST Mon Jan 31 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph expected. Locally higher wind gusts may occur on Outer Drive to Hat Six Road on the south side of Casper. * WHERE...Natrona County Lower Elevations. * WHEN...Through 5 PM MST this afternoon. * IMPACTS...Travel could be hazardous, as sudden strong wind gusts will increase the blowover risk of lightweight and high profile vehicles. This includes Interstate 25, and other highways in Natrona County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists are urged to exercise caution. Lightweight or high profile vehicles will be at risk of blowover. In a parking lot, park into the wind to minimize the possibility of your car door hitting another parked vehicle. && $$ For more information from the National Weather Service visit https://weather.gov/riw
256 WWUS75 KRIW 312357 NPWRIW URGENT - WEATHER MESSAGE National Weather Service Riverton WY 457 PM MST Mon Jan 31 2022 WYZ015-010100- /O.EXP.KRIW.HW.W.0004.000000T0000Z-220201T0000Z/ Wind River Mountains East- 457 PM MST Mon Jan 31 2022 ...HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON... Winds have begun to decrease, therefore the High Wind Warning will be allowed to expire. Gusts in the 45 to 55 mph range are still possible through the evening hours. $$ WYZ019-010100- /O.EXP.KRIW.HW.W.0004.000000T0000Z-220201T0000Z/ Green Mountains and Rattlesnake Range- Including the city of Jeffrey City 457 PM MST Mon Jan 31 2022 ...HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON... Winds have begun to decrease, therefore the High Wind Warning will be allowed to expire. Gusts in the 35 to 50 mph range are still possible through the evening hours. $$ WYZ020-010100- /O.EXP.KRIW.HW.W.0004.000000T0000Z-220201T0000Z/ Natrona County Lower Elevations- Including the city of Casper 457 PM MST Mon Jan 31 2022 ...HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON... Winds have begun to decrease, therefore the High Wind Warning will be allowed to expire. Gusts in the 35 to 45 mph range are still possible through the evening hours. $$ For more information from the National Weather Service visit https://weather.gov/riw
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Jan 30, 3:07 PM MST, 5 hours 55 minutes earlier.
Area forecast discussion, Jan 30, 3:07 PM MST, 5 hours 55 minutes before
Area Forecast Discussion National Weather Service Riverton WY 307 PM MST Sun Jan 30 2022 .SHORT TERM...(This evening through Tuesday) Issued at 300 PM MST Sun Jan 30 2022 Partly to mostly sunny sky with passing high clouds this afternoon. Breezy to windy in the central wind corridor and in parts of the northwest. Wide range of temperatures again with 40s and 50s east of the divide with 30s where deeper snow cover exists. In the west, the inversion is holding with teens and 20s common. One forecast issue tonight will be low temps. Mainly high clouds will occur through midnight, then clouds will be increasing and lowering over the northwest ahead of the weather system. Some light snow may develop toward 12Z in the northwest. Lows will be in the teens and 20s east of the divide with a few places in the 30s due to the wind. In the west, lows will be in the single digits above and below zero with colder spots around 10 below zero. The other forecast issue late tonight through Monday will be the high wind potential in the favored locations in the Cody foothills and parts of the central wind corridor. The 700MB gradient is favorable per the GFS/NAM models and other high resolution wind models are showing surface/boundary layer wind speeds exceeding criteria. So have posted a high wind watch for 4 zones. Later shifts can evaluate the upcoming model runs and decide its fate. Monday looks to be windy over many other locations as the weather system passes through the region. The weather system will pass through the region Monday and exit Monday night. Snow will occur in the west, decreasing during the afternoon. Looks to be 1 to 2 inches in the far west valleys with 2 to 6 inches in the high country and Yellowstone National Park. The rest of the region will be dry Monday with breezy to windy conditions. High temperatures will be in the 40s east of the divide. The far western valleys caught in the inversion for the past several days will see a warmup Monday. Highs will be in the 20s to lower 30s in the west. Snow showers will linger in the western mountains Monday night with some light snow possible in the northern Bighorn mountains late Mon night. Dry elsewhere. It will remain breezy to windy during the evening east of the divide, with the wind decreasing by midnight. Lows will be in the single digits and teens with some below zero lows in the western valleys. Tuesday will be seasonably cold with highs in the 20s with teens in the west. Lingering light snow in the mountains on Tuesday with light accumulations. It looks to be dry over the lower elevations. .LONG TERM...(Tuesday night through Sunday) Issued at 300 PM MST Sun Jan 30 2022 Light snow, mainly across the northwest mountains will diminish as the initial shortwave slides east. The main part of the trough will begin to dig Tuesday into the region. With the newer model runs, the ECMWF has come to be more in line with the GFS with the trough axis across WY rather than the Dakotas. The NAM, which now includes the beginning of this event, also is along these same lines, however, there does still remain some inconsistency between models at this time. We expect models to come into better agreement and consistency over the next day or two. In general, looking at a digging trough over the state Tuesday night into Wednesday. Wednesday, the trough will begin to get pushed east by an amplifying ridge across the Pacific northwest, promoting WAA into the weekend. With the trough, we are looking at two primary concerns. The first of which is much colder temperatures. The push of cold air looks to occur Tuesday night into Wednesday morning. Models are still progging 700mb temps between -20 and -25 by mid-day Wednesday. High temperatures Wednesday will certainly struggle to warm up beyond the low teens or even single digits for many locations, with the exception of Sweetwater county where the cold air does not look to be as intense. Thursday morning's lows will likely be the coldest of the season thus far for many areas. These will be exaggerated if clear skies prevail overnight, which would lead to intense radiational cooling in the basins. Actual temperatures will likely be dependent on the amount of cooling, but in general looking at anywhere from -5 to -15F in the central basins and -10 to -20F in the western basins. Some of the coldest locations could see even colder with clear skies. NBM continues to be too warm with this, though is getting better, so have continued to blend with colder model guidance. The warm air advection behind the trough will be enough to quickly warm things up into the weekend, but it will be difficult to scour out the cold basins even with the WAA. Should get enough warm air to mix out the cold air by Friday to see temps in the upper 20s to possibly 30s across the central basins. The other concern with the trough will be some light snow Tuesday and Wednesday. Snow ratios will be around 15:1, so any flurries that fall will accumulate, but snow will be very fluffy and light. Best chances for snow will be across northern and eastern areas. Many areas will see at least a dusting of snow with up to an inch possible where some more persistent snow bands occur (likely Natrona County and parts of eastern Fremont County as well as portions of eastern Bighorn Basin). The mountains and higher elevation areas may also see a couple additional inches of snow. Definitely not looking at highlight amounts anywhere as it will be too cold to get any real snow banding or accumulations. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday) Issued at 300 PM MST Sun Jan 30 2022 West of the Divide...KBPI/KJAC/KPNA/KRKS Terminals VFR and mainly light winds will continue to prevail through 15Z. A frontal boundary will pass through the region between 12Z and 15Z Monday. Locally MVFR cigs are possible with the passage of the boundary at all terminals, but otherwise VFR conditions are expected at all terminals except KJAC through the end of the period. Light snow will filter into areas west of the Divide, particularly KJAC by 15Z Monday behind the boundary. MVFR cigs/vsby are therefore possible at KJAC through the end of the period due to the light snow showers. KPNA may also see some snow showers in the vicinity by 18Z Monday. Gusty west to northwesterly winds will also be possible at all terminals after 15Z Monday through the end of the TAF period. East of the Divide...KCOD/KCPR/KLND/KRIW/KWRL Terminals A frontal boundary will pass through the region between 12Z and 15Z Monday. Locally MVFR cigs are possible with the passage of the boundary at all terminals, but otherwise, VFR will be the prevailing condition through the end of the period. Gusty southwest to westerly winds will develop overnight ahead of the boundary, particularly at KCOD and KCPR. KCPR will see the strongest winds with gusts 35 to 40kt possible through the end of the period. Behind the boundary, KRIW and KLND may also see gusty winds Monday morning through the afternoon. Please see the Aviation Weather Center and/or CWSU ZDV and ZLC for the latest information on icing and turbulence forecasts. && .FIRE WEATHER... Issued AT 300 PM MST Sun Jan 30 2022 Dry tonight with breezy to windy areas in the central zones and parts of northwest Wyoming. Monday will be mostly dry along and east of the divide. It will be windy to very windy in the south and central zones and parts of the northwest Monday. Snow will occur in the western mountains Monday and in the far west valleys. Snow showers will linger in the west Monday night. Some light snow is possible in the Northern Bighorn mountains Monday night and Tuesday. The rest of the region will see dry weather Monday night and Tuesday. Smoke dispersal will be good to very good on Monday due to the mixing and wind, then fair to good on Tuesday. && .RIW WATCHES/WARNINGS/ADVISORIES... High Wind Watch from late tonight through Monday afternoon for WYZ003-015-019-020. && SHORT TERM...AR LONG TERM...Hensley AVIATION...Hensley FIRE WEATHER...AR
Hazardous weather outlook, Jan 30, 11:14 AM MST, 9 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Riverton WY 1114 AM MST Sun Jan 30 2022 WYZ001>020-022>030-311200- Yellowstone National Park-Absaroka Mountains-Cody Foothills- North Big Horn Basin-Southwest Big Horn Basin- Southeast Big Horn Basin-Owl Creek and Bridger Mountains- Bighorn Mountains West-Bighorn Mountains Southeast- Northeast Johnson County-Southeast Johnson County- Teton and Gros Ventre Mountains-Jackson Hole- Wind River Mountains West-Wind River Mountains East- Upper Wind River Basin-Wind River Basin-Lander Foothills- Green Mountains and Rattlesnake Range- Natrona County Lower Elevations-Casper Mountain-Star Valley- Salt River and Wyoming Ranges-Upper Green River Basin Foothills- Upper Green River Basin-South Lincoln County- Rock Springs and Green River-Flaming Gorge-East Sweetwater County- 1114 AM MST Sun Jan 30 2022 ...High Wind Watch for parts of Central and Northwest Wyoming late Tonight through Monday afternoon... This Hazardous Weather Outlook is for Western and Central Wyoming. .DAY ONE...Today and Tonight. Very windy conditions will develop in parts of Central and Northwest Wyoming after midnight. See High Watch Statement for more details. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Monday...Windy to very windy across much of the area, especially across central and southern areas. Light snow expected across the west. Tuesday night through Wednesday...Light snow possible across western and central areas. Much colder temperatures with very cold wind chill values. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions.
In the hours before
Special weather statement, Jan 30, 3:25 PM MST, 5 hours 37 minutes before
Special Weather Statement National Weather Service Riverton WY 325 PM MST Sun Jan 30 2022 WYZ010-311300- Northeast Johnson County- Including the city of Buffalo 325 PM MST Sun Jan 30 2022 ...Windy on Monday... This is a special weather statement from the National Weather Service Office in Riverton. * WHAT...Northwest wind of 25 to 35 mph, with gusts 45 to 55 mph. * WHERE...Northern Johnson County. * WHEN...Late Monday Morning through Monday Evening. * ADDITIONAL DETAILS...The wind will occur with a cold front passage midday Monday. Motorists are urged to exercise caution if driving on Interstates 90 and 25. Lightweight or high profile vehicles will be at risk of blowover. WYZ027>030-311300- South Lincoln County-Rock Springs and Green River-Flaming Gorge- East Sweetwater County- Including the cities of Kemmerer, Cokeville, Rock Springs, Green River, and Wamsutter 325 PM MST Sun Jan 30 2022 ...Windy on Monday... This is a special weather statement from the National Weather Service Office in Riverton. * WHAT...West wind of 25 to 35 mph, with gusts 40 to 50 mph. * WHERE...Southern Lincoln County and Sweetwater County. * WHEN...Monday through Early Monday Evening. * ADDITIONAL DETAILS...Motorists are urged to exercise caution if driving on Interstate 80 and other highways. Lightweight or high profile vehicles will be at risk of blowover.
Nearby
High Wind Warnings in Wyoming, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.